# SDR AMTA200301327

- Difficulty date: October 27, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Part serial: 42920
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EXTERIOR SLIDE LIGHT INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY M374 IAW MM 33-51-00. (M)
